Volume 22, Issue 1
Dirichlet Eigenvalue Ratios for the p-sub-Laplacian in the Carnot Group

Na Wei , Pengcheng Niu & Haifeng Liu

DOI:

J. Part. Diff. Eq., 22 (2009), pp. 1-10.

Published online: 2009-02

Preview Full PDF 393 1059
Export citation
  • Abstract

We prove some new Hardy type inequalities on the bounded domain with smooth boundary in the Carnot group. Several estimates of the first and second Dirichlet eigenvalues for the p-sub-Laplacian are established.

  • Keywords

Carnot group p-sub-Laplacian Dirichlet eigenvalue Hardy-type inequality

  • AMS Subject Headings

35B05 35H99

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard